We present axiomatic characterizations of the Nath, R´enyi and Havrda-Charv´at-Tsallis entropies under the assumption that they are analytic functions with respect to the distribution dimension, unlike the previous characterizations, which suppose that they are expandable and maximized for uniform distribution.
M. Ilić, Velimir and S. Stanković, Miomir
"An Axiomatic Characterization of Generalized Entropies under Analyticity Condition,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 8.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss2/8